# SDR USAA2010102992450

- Difficulty date: October 19, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: D5281005820303
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - NR 6284603 - WEAR ON RIGHT NOSE LANDING GEAR AFT HINGE AT FR20.  REPLACED RIGHT NOSE LANDING GEAR AFT HINGE AT FR20 IAW A320 CMM 52-82-32.
